# SDR 2012F00196

- Difficulty date: September 25, 2012
- Submitted: October 3, 2012
- Operation: General aviation
- Aircraft: VHZXE
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 53,255 hours, 32,544 cycles
- Engine: Rroyce RB211524*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Sleeve
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF THE FUEL TANK BOOST PUMP WIRING IAW SB 767-28A0053, REV 03.  DURING THE INSPECTION, BOTH OUTER SLEEVES GOING TO FWD LEFT AND AFT LEFT MAIN FUEL BOOST PUMPS WERE FOUND TO HAVE HOLES AND SPLIT DOWN THE SIDES AT A FEW POINTS.
